# SDR UALA2011020400598

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 30,904 hours, 13,561 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER AT 2L BROKEN OFF.  REPLACED AFT ATTENDANT LIGHTING AND COMMAND PANEL AT 2L. ASSOCIATED PANEL FUNCTIONAL TESTED OK.
